MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH ABUTMENT SCREW 3.0; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

DENTSPLY IMPLANTS MANUFACTURING GMBH ABUTMENT SCREW 3.0; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number 24189
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that a patient experienced a dental implant fracture.The implant was for the 12 abutment and the crown edge was slightly insufficient.When the force reached 15 n, the central screw in the 12 restoration abutment broke.
 
Additional Manufacturer Narrative
Adding additional information: fracture of screw caused implant removal.This is a follow up report for this additional information.Device received for this event is being corrected from tidesign 3.0 - ø4.0 - 15° catalog # 24790 to abutment screw 3.0 catalog # 24189.This is a follow up report for this corrected information.Correcting udi # from (b)(4) to (b)(4).This is a follow up report for this corrected information.

Brand Name
ABUTMENT SCREW 3.0
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23189102
Report Number3013111692-2025-28672
Device Sequence Number9063136
Product Code NHA
UDI-Device Identifier07392532072772
UDI-Public07392532072772
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080396
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2021
Device Catalogue Number24189
Device Lot Number471652
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/21/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANT 24983
Patient SexUnknown